MAUDE Adverse Event Report: ALLEN MEDICAL SYSTEMS ALLEN ADVANCE CHEST SUPPORT W/PAD; TABLE, OPERATING-ROOM, ELECTRICAL

ALLEN MEDICAL SYSTEMS ALLEN ADVANCE CHEST SUPPORT W/PAD; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-71301
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a surgical procedure using the allen surgical table, the table¿s chest support base broke causing the patient to fall.It was reported that the patient was injured, however, specific details of the injury and any required intervention was not provided.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
During a follow-up call with the customer, the customer stated that there was no immediate injury to the patient, and no immediate intervention was required at the time of the event.The customer also reported that they are awaiting a final evaluation of injury report from the surgeon who performed the patient's surgical procedure at the time of the event.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
The customer reported that during a surgical procedure using the allen surgical table, the table¿s chest support base broke causing the patient to fall.It was reported that the patient was injured, however, specific details of the injury and any required intervention was not provided.This report was filed in our complaint handling system as (b)(6).
 
Additional Manufacturer Narrative
The customer reported that during a surgical procedure using the allen surgical table, the table¿s chest support base broke causing the patient to fall.It was reported that the patient was injured, however, specific details of the injury and any required intervention was not provided.During a follow-up call with the customer, the customer stated that there was no immediate injury to the patient, and no immediate intervention was required at the time of the event.The customer also reported that they are awaiting a final evaluation of injury report from the surgeon who performed the patient's surgical procedure at the time of the event.Multiple attempts to obtain additional details of the patient's evaluation have been unsuccessful.The allen chest support is designed to position and support the patient¿s chest in a variety of surgical procedures including, but not limited to spine surgery in prone position.The device is used in conjunction with additional support/positioning devices (surgical table, arm supports, head support) and supports only a portion of the patient in prone position during surgical procedures.Prior to use it is standard practice to inspect and confirm the equipment is in working order, verifying all parts fit together properly, can withstand the weight of the patient, and test prior to use to ensure positioning can be conducted in a safe manner the device ifu instructs ¿do not use if product shows visible damage, prior to using this device, inspect the product looking for any visible damage or sharp edges that could be caused by a drop or impact during storage.To prevent patient and/or user injury and/or equipment damage, examine the device and surgical-table side rails for potential damage or wear prior to use.Do not use the device if damage is visible, if parts are missing or if it does not function as expected.¿ to date, the customer has not provided any additional details related to this event.Based on the initial details received from the customer (no immediate injury), and that no additional details have been received, there is no indication that an injury (serious or otherwise) occurred with this event.Although there was no serious injury reported, if the reported malfunction were to recur, it could result in serious injury or death.Therefore, this is a reportable malfunction.

Brand Name
ALLEN ADVANCE CHEST SUPPORT W/PAD
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
ALLEN MEDICAL SYSTEMS
100 discovery way
acton MA 01720
Manufacturer Contact
maritza valencia
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16627052
Report Number3010216206-2023-00001
Device Sequence Number19962620
Product Code GDC
UDI-Device Identifier00615521003159
UDI-Public615521003159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA-71301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown